Show ratings & reviews for

4.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Shared reviews and ratings

xinx07 | 35-44 | Female | On medication for less than 1 month | Patient
8/26/2010
Condition: Cough
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

I have had a cough for 5 weeks with no relief. The cough is caused by allergies and nasal drainage down my throat. The tussitabs were effective the first night. My only problem is the nausea caused by the hydrocodone. This is a common reaction to this medication for me. I am unable to go to work because I am afraid to drive while on the medication. And during afternoon and evening, I am too nauseous to do anything. I am happy I am able to sleep at night which I wasn't able to do with the cough. I am glad I only have to be on the pills for up to 10 days.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More